教育・研究

明治薬科大学教員総覧

講師:野田 知宣(ノダ トモノリ)

-

研究室

数理科学部門/数学

最終学歴

大阪大学大学院理学研究科数学専攻博士後期課程(2002年3月)

学位

博士(理学)(大阪大学:2002年)

講義科目

数学I、数学II、数学演習I、基礎統計学

専門分野

微分幾何学

研究課題

情報幾何学の力学的研究

所属学会

日本数学会

学内委員

地域貢献委員, 早期体験学習委員会体験学習部門, 情報セキュリティ監査室監査室員

依頼公演

神楽坂幾何学セミナー「双対平坦空間とシンプレクチック幾何学について」(2013/6 東京); 京都大学数理解析研究所短期共同研究 統計多様体の幾何学の新展開「シンプレクティック・ベクトル空間上の確率分布の発展について」(2014/2 京都); Mini Workshop on Information Geometry and Statistical Physics「シンプレクティック・ベクトル空間上の正規分布の発展について」(2014/10 岡崎); OCU48セミナー「線型ハミルトニアンによる分布の発展とその応用について」(2014/10 大阪); 満渕俊樹教授 退職記念 小研究会「双対平坦空間に付随する正準構造の応用について」(2015/3 大阪); 量子と古典の物理と幾何「正準変換による時間発展について」(2017/2 名古屋);

研究業績1

(with M. Oda) Laplacian Comparison and Sub-mean-value Theorem for Multiplier Hermitian Manifolds, J. Math. Soc. Japan, 56 (2004), 1211-1219. 参照情報

研究業績2

(with K. Ichikawa) Stability of foliations with complex leaves on locally conformal K\"ahler manifolds, J. Math. Soc. Japan 58 (2006), 535-543. 参照情報

研究業績3

(with K. Ichikawa) Instability for harmonic foliations on compact homogeneous spaces, Differential Geom. Appl. 27 (2009), 119-123. 参照情報

研究業績4

(with N. Boumuki) On relation between pseudo-Hermitian symmetric pairs and para-Hermitian symmetric pairs, Tohoku Math. J. 61 (2009), 67-82. 参照情報

研究業績5

(with M. Oda) Geometry of moment maps and reductions for presymplectic manifolds, Georgian Math. J. 16 (2009), 343-352. 参照情報

研究業績6

Symplectic structures on Statistical manifolds, J. Aust. Math. Soc. 90 (2011), 371-384. 参照情報

研究業績7

(with N. Boumuki, T. Shimokawa, K. Sugimoto) Decomposition of symplectic structures. Transnational J. Math.l Analy. Appl., 1, (2013), 27 - 44. 参照情報

研究業績8

(with N. Boumuki) Totally geodesic K\"ahler immersions into a complex space form, and a non-existence theorem for Hessian metrics of positive constant Hessian sectional curvature, Proceedings of the Workshop on Differential Geometry of Submanifolds and its Related Topics, Saga, August 4--6, 2012 (ed. S.Maeda, Y.Ohnita and Q.-M.Cheng), World Scientific Publishing, (2014), 119-127.

研究業績9

Stability for canonical Foliations on Inoue surfaces, Transnational J. Math. Analy. Appl., 3 (2015), 1-14. 参照情報

研究業績10

(with N. Boumuki) On gradient and Hamiltonian flows on even dimensional dually flat spaces, Fundamental Journal of Mathematics and Mathematical Sciences 6 (2016), 51-66. 参照情報

このページの上へ